Translator Disclaimer
August 2019 Supremum estimates for degenerate, quasilinear stochastic partial differential equations
Konstantinos Dareiotis, Benjamin Gess
Ann. Inst. H. Poincaré Probab. Statist. 55(3): 1765-1796 (August 2019). DOI: 10.1214/18-AIHP934

Abstract

We prove a priori estimates in $L_{\infty }$ for a class of quasilinear stochastic partial differential equations. The estimates are obtained independently of the ellipticity constant $\varepsilon $ and thus imply analogous estimates for degenerate quasilinear stochastic partial differential equations, such as the stochastic porous medium equation.

Nous montrons une estimée a priori dans $L_{\infty }$ pour une classe d’équations différentielles partielles stochastiques quasi-linéaires. Les estimées sont obtenues indépendamment de la constante d’ellipticité $\varepsilon $ et impliquent par conséquent une estimée analogue pour les équations différentielles partielles stochastiques quasi-linéaires dégénérées, telles que l’équation stochastique des milieux poreux.

Citation

Download Citation

Konstantinos Dareiotis. Benjamin Gess. "Supremum estimates for degenerate, quasilinear stochastic partial differential equations." Ann. Inst. H. Poincaré Probab. Statist. 55 (3) 1765 - 1796, August 2019. https://doi.org/10.1214/18-AIHP934

Information

Received: 12 March 2018; Revised: 10 August 2018; Accepted: 19 September 2018; Published: August 2019
First available in Project Euclid: 25 September 2019

zbMATH: 07133737
MathSciNet: MR4010951
Digital Object Identifier: 10.1214/18-AIHP934

Subjects:
Primary: 60G46, 60H15

Rights: Copyright © 2019 Institut Henri Poincaré

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.55 • No. 3 • August 2019
Back to Top